Alert archive / Massachusetts / Frost Advisories in 2022
Frost Advisory 4, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Oct 2, 2022, 3:42 AM EDT for Franklin County, Hampshire County, Massachusetts. It took effect at Oct 3, 2022, 1:00 AM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2022, 3:42 AM EDT (07:42 UTC)
- In effect from
- Oct 3, 2022, 1:00 AM EDT
- Expired
- Oct 3, 2022, 4:18 AM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 119 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
722 WWUS71 KBOX 020742 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 342 AM EDT Sun Oct 2 2022 MAZ002-003-008-022045- /O.NEW.KBOX.FR.Y.0004.221003T0500Z-221003T1200Z/ Western Franklin MA-Eastern Franklin MA-Western Hampshire MA- Including the cities of Charlemont, Greenfield, Orange, and Chesterfield 342 AM EDT Sun Oct 2 2022 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT MONDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Western Franklin MA, Eastern Franklin MA and Western Hampshire MA Counties. * WHEN...From 1 AM to 8 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ RIZ008-022045- /O.EXA.KBOX.WI.Y.0015.221002T1000Z-221003T0200Z/ Block Island RI- Including the city of New Shoreham 342 AM EDT Sun Oct 2 2022 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Block Island RI County. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MAZ024-022045- /O.CON.KBOX.WI.Y.0015.221002T1000Z-221003T0200Z/ Nantucket MA- Including the city of Nantucket 342 AM EDT Sun Oct 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Nantucket MA County. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
3 follow-up statements
251 WWUS71 KBOX 021927 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 327 PM EDT Sun Oct 2 2022 MAZ002-003-008-030830- /O.CON.KBOX.FR.Y.0004.221003T0500Z-221003T1200Z/ Western Franklin MA-Eastern Franklin MA-Western Hampshire MA- Including the cities of Charlemont, Greenfield, Orange, and Chesterfield 327 PM EDT Sun Oct 2 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT MONDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Western Franklin MA, Eastern Franklin MA and Western Hampshire MA Counties. * WHEN...From 1 AM to 8 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MAZ024-RIZ008-030200- /O.CON.KBOX.WI.Y.0015.000000T0000Z-221003T0200Z/ Nantucket MA-Block Island RI- Including the cities of Nantucket and New Shoreham 327 PM EDT Sun Oct 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northeast winds 25 to 35 mph with gusts between 40 and 50 mph. * WHERE...In Massachusetts, Nantucket MA County. In Rhode Island, Block Island RI County. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Frank For more information from the National Weather Service visit https://weather.gov/box
088 WWUS71 KBOX 030205 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1005 PM EDT Sun Oct 2 2022 MAZ024-RIZ008-030315- /O.EXP.KBOX.WI.Y.0015.000000T0000Z-221003T0200Z/ Nantucket MA-Block Island RI- Including the cities of Nantucket and New Shoreham 1005 PM EDT Sun Oct 2 2022 ...WIND ADVISORY HAS EXPIRED... $$ MAZ002-003-008-031200- /O.CON.KBOX.FR.Y.0004.221003T0500Z-221003T1200Z/ Western Franklin MA-Eastern Franklin MA-Western Hampshire MA- Including the cities of Charlemont, Greenfield, Orange, and Chesterfield 1005 PM EDT Sun Oct 2 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Western Franklin MA, Eastern Franklin MA and Western Hampshire MA Counties. * WHEN...Until 8 AM EDT Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/box
959 WWUS71 KBOX 030818 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 418 AM EDT Mon Oct 3 2022 MAZ002-003-008-030930- /O.CAN.KBOX.FR.Y.0004.000000T0000Z-221003T1200Z/ Western Franklin MA-Eastern Franklin MA-Western Hampshire MA- Including the cities of Charlemont, Greenfield, Orange, and Chesterfield 418 AM EDT Mon Oct 3 2022 ...FROST ADVISORY IS CANCELLED... $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 2, 1:54 AM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Oct 2, 1:54 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
154 AM EDT Sun Oct 2 2022
.SYNOPSIS...
Lingering scattered showers will impact mainly Rhode Island and
southeast Massachusetts tonight, but most of these should
diminish by Sunday. In addition, gusty winds will impact the
coast Sunday into Sunday night especially across the Cape and
Islands. The remnants of Ian will be nearby early to mid night
week, which will keep onshore flow and perhaps a bit of rain at
times with the best chance across southeast New England.
Sunshine and warmer temperatures return for the latter half of
the work week before it turns unseasonably chilly heading into
the weekend.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
150 AM update...
Area of convection remains south of the waters near the
stationary boundary in area of MUCAPES 500-1000 J/kg. While much
of this activity will pass to the south and east along the
boundary, occasional showers will impact Nantucket early this
morning with a low risk for thunder. Area of partial clearing
has moved into western MA and NW CT but not expected to make
much eastward progress so cloudy skies will continue east of CT
valley.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
Highlights...
* Rather cool on Sunday with highs in the upper 50s to the lower
60s with windy conditions towards southeast New England
Details...
Sunday...
Strong high pressure across Quebec will continue to combined
with meandering weak low pressure off the mid-Atlantic coast.
This pressure gradient will generate northeast wind gusts of 20
to 30 mph across the interior and 30 to 40 mph towards the
southeast New England coast. The strongest of the winds will be
in Nantucket, where Bufkit supports gusts between 40 and 50 mph
so we have hoisted a Wind Advisory.
The low level northeast flow will keep an abundance of clouds
across the region. Enough dry air may allow for some peeks of
sunshine to develop especially north of the MA Turnpike. Any
spotty light showers should be confined to mainly areas near
the south coast, Cape and Islands.
Gusty northeast winds will hold high temps mainly in the upper
50s to the lower 60s, but it will feel a bit cooler given the
winds.
Sunday night...
Canadian high pressure pushes a bit further south into northern
New England Sunday night which will result in dry weather for
our region. The offshore low pressure system will also be
forced further south; but the gradient will be strong enough to
keep it breezy along the coast especially towards the Cape and
Islands. Low temps will mainly be in the 40s, but some 30s are
possible across northwest and north central MA where some
partial clearing is expected. We can not rule out some frost in
northwest MA if enough clearing occurs and winds decouple, but
confidence is not there yet to issue an Frost Headlines.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Highlights
* Remnants of Ian linger to our south through mid week. Below normal
temps and dry for most, with best chance of rain across southeast
MA and southern RI.
* Sunshine returns Thursday into Friday, with gorgeous early fall
weather on tap.
* Strong cold front arrives later Friday into Saturday, with the
first widespread frost/freeze possible and an outside chance of
season's first snowflakes across the high terrain.
Details...
Monday into Wednesday...
Fairly benign weather overall for most with the first full week of
October certainly bringing on a real fall feel. First half of the
week, we are still dealing with the remnants of Ian or a secondary
low that spins off Ian further to our south. The upper level pattern
suggests that the remnants of Ian will not be in a hurry to exit
into the Atlantic Ocean. The failure of the H5 low to get caught in
the northern jet energy means it will meander across the Ohio
valley/Appalachian. To the east, the Bermuda High will be
strengthening, further blocking the exit route of Ian's remnants or
any secondary low that tries to spin off.
Fortunately for those hoping for some dry weather to enjoy the
foliage or outdoor activities, it does look like the bulk of the
rain/overcast conditions will be to our south. Best chance for
occasional showers or periods of rain will be across southeast MA
and southern RI. Not a washout by any means, but much of the region
will be in a prolonged cool northerly or northeasterly flow. So
expect daytime highs to be about 5 to 10 deg below normal, except
towards the CT valley which will be closer to normal. For reference,
normal highs for the first week of October are in the mid 60s to
near 70. NBM temps look reasonable for the most part. Given it is
hard to pinpoint the northern extent of the clouds/rain, chose to
stick largely to the NBM.
It will also be quite breezy as well given the pressure gradient.
But not anticipating the need for any land based wind headlines
given the uncertainty of where the center of low pressure sets up
and how quickly it exits.
Thursday into Saturday...
As the remnants of Ian and/or its spin off low finally exits, brief
H5 ridging takes over New England so the latter half of the work
week is looking spectacular. Temps warm back closer to normal if not
at or slightly above normal. And the return of sunshine will make
for very comfortable outdoor conditions during the day (mid 60s to
low 70s) and cold nights (upper 30s to mid 40s). This is out ahead
of a rather robust shortwave trough that looks to arrive later
Friday into Saturday. There are still some questions how cold it
gets, with some of the colder guidance showing 850mb temps dipping
down to -5C across the high terrain and even 925mb temps below 0C
for western MA! With NAEFS situational awareness guidance showing
1000-850mb temps in the 2.5 to 10th percentile of northeast US
climatology, lowered the overnight lows for Friday night as well as
Saturday night. If the colder solution verifies, given that forecast
soundings show moist low levels, it is not out of the question we
could see the season's first snow flurries or showers across the
Berkshires above 2000 ft. Again not a given we can see snow at this
time especially if it is a more progressive and drier frontal
passage but this is a reminder that we are now into the part of the
season where the high terrain can see snow from a climatology
standpoint.
Generally, expect daytime highs to be in the 50s on Saturday with
40s likely in the high terrain. Overnight lows Friday and Saturday
could dip into the 30s so the season's first frost/freeze headlines
could be issued towards the end of the forecast period.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
06z update...
Through 12z...
Areas of MVFR cigs along the south coast and Cape/Islands
expected to expand across areas along and south of the Pike
09-12z. Remaining VFR to the north of the Pike. Occasional
showers over ACK. NE winds increase with gusts 15-20 kt
developing across the interior and 25-30 kt along the coast, but
up to 35 knots across Nantucket by daybreak.
Today...Moderate confidence.
Lower MVFR cigs south of the Pike will gradually improve to MVFR
from north to south through the morning into early afternoon.
But MVFR cigs persisting over Cape/Islands where a few spot
showers are possible. VFR north of the Pike. NE wind gusts 25-35
kt, strongest near the coast, and up to 40 kt over ACK.
Tonight...High Confidence.
Lingering MVFR cigs over ACK in the evening, otherwise VFR. Low
end VFR/MVFR cigs may redevelop across eastern MA/RI late
tonight. NE winds will gradually diminish but 25-30 kt gusts
will continue along the SE New Eng coast.
Monday...High confidence.
Mainly VFR, but areas of low end VFR/MVFR cigs may impact
eastern MA/RI at times. NE wind gusts 20-30 kt continue along SE
New Eng coast.
KBOS Terminal...Moderate confidence in TAF. A brief period of
MVFR cigs may impact KBOS around 09-12z.
KBDL Terminal...Moderate confidence in TAF.
Outlook /Monday Night through Thursday/...
Monday Night: VFR. Breezy.
Tuesday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance RA.
Tuesday Night: Mainly VFR, with areas MVFR possible. Windy with
local gusts up to 30 kt. Slight chance RA.
Wednesday: Mainly VFR, with local MVFR possible. Windy with
local gusts up to 30 kt. Slight chance RA.
Wednesday Night: VFR. Breezy.
Thursday: VFR.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Tonight through Sunday night...High Confidence.
Strong high pressure building southward across Quebec will
combined with a weak low pressure system meandering off the
mid-Atlantic coast. This will result in the pressure gradient
increasing overnight. NE wind gusts of 30 to 40 knots should
develop near daybreak Sunday and continue into Sunday night.
Gale Warnings are in effect across all waters with the
strongest of the winds during the day Sunday. Seas will build to
between 7 and 11 feet on the open waters.
Outlook /Monday Night through Thursday/...
Monday: Strong winds with gusts up to 35 kt. Rough seas up to
12 ft.
Monday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Rough seas up to 11 ft. Slight chance of
rain.
Tuesday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Rough seas up to 10 ft. Chance of rain.
Tuesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Rough seas up to 10 ft. Chance of rain.
Wednesday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Rough seas up to 9 ft. Slight chance of
rain.
Wednesday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft.
Thursday: Winds less than 25 kt. Areas of seas approaching
5 ft.
&&
.TIDES/COASTAL FLOODING...
Strong high pressure building southward across Quebec coupled
with weak low pressure off the mid-Atlantic coast will allow for
an increasing pressure gradient. This should allow for NE wind
gusts of 30 to 40 knots to develop Sunday along the coast. The
strongest of those winds will be across Nantucket; where we are
expecting a 1 to 1.5 foot surge during the early Sunday evening
high tide. This may result in some minor coastal flooding in
Nantucket. Do not expect any coastal flooding issues further
north given astro high tides are not extreme and only expect a
0.5 to 1 foot surge with seas around 10 feet just offshore.
Nonetheless...some minor beach erosion is possible into early
next week given persistent onshore flow.
We did issue a Coastal Flood Advisory for the early Sunday
evening high tide across Nantucket. Even here though any issues
should be short-lived and minor.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Wind Advisory from 6 AM this morning to 10 PM EDT this evening
for MAZ024.
Coastal Flood Advisory from 4 PM this afternoon to 8 PM EDT
this evening for MAZ024.
RI...None.
MARINE...Gale Warning from 5 AM early this morning to 8 PM EDT this
evening for ANZ230-236.
Gale Warning from 5 AM early this morning to 2 AM EDT Monday
for ANZ231-250-251.
Gale Warning from 5 AM early this morning to 5 AM EDT Monday
for ANZ232>234.
Gale Warning from 5 AM early this morning to 8 AM EDT Monday
for ANZ235-237-254>256.
&&
SYNOPSIS...Frank/Chai
NEAR TERM...KJC
SHORT TERM...Frank
LONG TERM...Chai
AVIATION...KJC/Chai
MARINE...Frank/Chai
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 1, 4:11 PM EDT, 11 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 411 PM EDT Sat Oct 1 2022 CTZ002>004-MAZ002>023-026-RIZ001>008-022015- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 411 PM EDT Sat Oct 1 2022 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ024-022015- Nantucket MA- 411 PM EDT Sat Oct 1 2022 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM EDT SUNDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 PM TO 8 PM EDT SUNDAY... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ235-237-254>256-022015- Rhode Island Sound-Block Island Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 411 PM EDT Sat Oct 1 2022 ...GALE WARNING IN EFFECT FROM 5 AM SUNDAY TO 8 AM EDT MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231-250-251-022015- Cape Cod Bay- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 411 PM EDT Sat Oct 1 2022 ...GALE WARNING IN EFFECT FROM 5 AM SUNDAY TO 2 AM EDT MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-022015- Boston Harbor-Narragansett Bay- 411 PM EDT Sat Oct 1 2022 ...GALE WARNING IN EFFECT FROM 5 AM TO 8 PM EDT SUNDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ232>234-022015- Nantucket Sound-Vineyard Sound-Buzzards Bay- 411 PM EDT Sat Oct 1 2022 ...GALE WARNING IN EFFECT FROM 5 AM SUNDAY TO 5 AM EDT MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 7:57 PM EDT | Small Craft Advisory | BOX | 4 days |
Nearby
Frost Advisories in Massachusetts, 2022Every frost advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.